English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28606/40644
Visitors : 4676896      Online Users : 299
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28132

Title: Discrete-time H∞ control problem for nonlinear descriptor systems
Authors: He-Sheng Wang;Chee-Fai Yung
Contributors: NTOU:Department of Communications Navigation and Control Engineering
Keywords: Bounded real lemma;descriptor systems;discrete-time systems;Hamilton–Jacobi inequality;nonlinear H∞ control
Date: 2008-05
Issue Date: 2011-10-21T02:35:59Z
Publisher: IEEE Trans. on Automatic Control
Abstract: abstract:This note presents an explicit solution to the problem of disturbance attenuation with internal stability for discrete-time nonlinear descriptor systems. Both the static-state feedback and dynamic output feedback cases are considered. In particular, we characterize a family of H∞ controllers solving the problem locally around a neighborhood of the origin. To do this, we first derive two stability criteria for discrete-time nonlinear descriptor systems, and then, a version of a bounded real lemma is also developed based on the concepts of dissipation inequality and differential game. After that, the results are used to derive the H∞ control theory for nonlinear discrete-time descriptor systems. The approach taken is mainly algebraic, and hence is simple and clear.
Relation: 53(4), pp.1051-1057
URI: http://ntour.ntou.edu.tw/handle/987654321/28132
Appears in Collections:[通訊與導航工程學系] 期刊論文
[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback